Acal Aggravation or Lupus-like symptomsI had a student take my case three months ago, then she's been doing follow ups with me every two weeks. Her teacher recommended Acal as my constitutional remedy. After taking it, I have had a flare up of many things, now lasting for over two months. Original issues I wanted to resolve were insomnia, dry skin and being too spontaneous. I stopped taking the daily liquid remedy as I was worried the aggravations were increasing in intensity and have now lasted two months with no relief. The insomnia only lessened for two weeks or so, and then is now back and worse than ever - resulting in no sleep until dawn, then I sleep until late afternoon.
I also got a terrible earache that came on about two weeks into the remedy and did use ear drops to relieve the pain. Inside the ear are now scaly patches of itchy skin.
Flare up symptoms are a horrid rash that burns and itches, covering my back and in my scalp. Primarily the rash is on my upper back, right side.
I developed an extreme craving for salty and sour items that I never had before. It is now considerably lessened since I discontinued the daily liquid dose.
I have not studied much homeopathy and my friend who has been studying has been relying on her advisor, someone who has been in practice for many years.
I don't know if it helps, however the rash looks like lupus according to many website pics, I also have achy joints, and did have a small hard and round lesion on my shoulder which went away after taking the remedy. According to many websites, I have several lupus symptoms. Several years ago a doctor thought I may have lupus, however I was never diagnosed.
I am afraid that if I don't continue the remedy I will be stuck in this condition with the lupus symptoms, however I am equally worried that continuing the remedy will only make my current rash and insomnia worse.
I cannot afford to consult the homeopath again and am hopeful I can get some advice on how to best proceed. Main question - what is worse to do, discontinue the remedy or continue it?
I am also getting in touch with the student who really wants to help me and has always advised me very well in the past.
LA1058 on 2009-10-08
after stopping the doses, its advisable to wait and observe the changes. if the symptoms ameliorate and you have relief, you will come to know that the remedy was right but the dosage were too much. else, you can antidote the artificial symptoms and then go for fresh case presentation here.
♡ rishimba last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.